×

zbMATH — the first resource for mathematics

The Ritt theorem in several variables. (English) Zbl 0293.33001

MSC:
33B10 Exponential and trigonometric functions
32A15 Entire functions of several complex variables
47Gxx Integral, integro-differential, and pseudodifferential operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Avanissian, V., Oral communication, 1970.
[2] Berenstein, C. A. & Dostal, M. A., Analytically uniform spaces and their applications to convolution equations,Lecture Notes in Math., Vol. 256, Springer-Verlag (1972). · Zbl 0237.47025
[3] —-, Sur une classe de functions entières,C. R. Acad. Sci. Paris, 274 (1972), 1149–1152. · Zbl 0231.46075
[4] —-, Some remarks on convolution equations,Ann. Inst. Fourier (Grenoble), 23 (1973), 55–74. · Zbl 0241.46039
[5] —-, On convolution equations I, ”L’Analyse harmonique dans le domaine complexe”,Lecture Notes in Math., Vol. 336, Springer-Verlag (1973), 79–94. · doi:10.1007/BFb0065789
[6] Berenstein, C. A. & Dostal, M. A., On convolution equations II, to appear in ”Proceedings of the Conference on Analysis, Rio de Janeiro 1972”, (Hermann et Cie, Publ.). · Zbl 0251.46047
[7] —-, A lower estimate for exponential sums,Bull. Amer. Math. Soc. 80 (1974), 687–691; cf. also Prelim. Rep. 73T-B237 inNotices A.M.S. (August, 1973) p. A-492. · Zbl 0304.33001 · doi:10.1090/S0002-9904-1974-13550-0
[8] Dostal, M. A., An analogue of a theorem of Vladimir Bernstein and its applications to singular supports,Proc. London Math. Soc. 19 (1969), 553–576. · Zbl 0176.10302 · doi:10.1112/plms/s3-19.3.553
[9] Ehrenpreis, L., Mean-periodic functions I,Amer. J. Math. 77 (1955), 293–328. · Zbl 0068.31702 · doi:10.2307/2372533
[10] –,Fourier analysis in several complex variables, Wiley-Interscience, New York, 1970. · Zbl 0195.10401
[11] Fujiwara, M., Über den Mittelkörper zweier konvexen Körper,Sci. Rep. Res. Inst. Tôhoku Univ. 5 (1916), 275–283. · JFM 46.1119.01
[12] Hörmander, L., On the range of convolution operators,Ann. of Math. 76 (1962), 148–170. · Zbl 0109.08501 · doi:10.2307/1970269
[13] –, Convolution equations in convex domains,Invent. Math. 4 (1968), 306–317. · Zbl 0229.44008 · doi:10.1007/BF01425316
[14] Kiselman, C. O., On entire functions of exponential type and indicators of analytic functionals,Acta Math. 117 (1967), 1–35. · Zbl 0152.07602 · doi:10.1007/BF02395038
[15] Laird, P. G., Some properties of mean periodic functions,J. Austral. Math. Soc. 14 (1972), 424–432. · Zbl 0256.42021 · doi:10.1017/S1446788700011058
[16] Lax, P. D., The quotient of exponential polynomials,Duke Math. J. 15 (1948), 967–970. · Zbl 0031.30201 · doi:10.1215/S0012-7094-48-01586-5
[17] Lelong, P.,Fonctionnelles analytiques et fonctions entières (n variables), Les Presses de l’Univ. de Montréal, 1968. · Zbl 0194.38801
[18] Lindelöf, E., Sur les fonctions entières d’ordre entier,Ann. Sci. Ecole Norm. Sup. 22 (1905), 369–395. · JFM 36.0479.01
[19] Malgrange, B., Existence et approximation des solutions des équations aux dérivées partielles et des équations de convolution,Ann. Inst. Fourier (Grenoble), 6 (1956), 271–335. · Zbl 0071.09002
[20] –, Sur les équations de convolution,Rend. Sem. Mat. Univ. e Politec. Torino 19 (1959/60), 19–27.
[21] Martineau, A., Sur les fonctionnelles analytiques,J. Analyse Math. 11 (1963), 1–164. · Zbl 0124.31804 · doi:10.1007/BF02789982
[22] Ritt, J. F., A factorization theory for functions \(\sum a_i e^{\alpha _i x} \) ,Trans. Amer. Math. Soc. 29 (1927), 584–596. · JFM 53.0122.06
[23] –, On the zeros of exponential polynomials,Trans. Amer. Math. Soc. 31 (1929), 680–686. · JFM 55.0212.01 · doi:10.1090/S0002-9947-1929-1501506-6
[24] Selberg, H., Über einige transzendente Gleichungen,Avh. Norske Vid. Akad. Oslo, I/10 (1931), 1–8. · JFM 58.0380.04
[25] Shields, A., On quotients of exponential polynomials,Comm. Pure Appl. Math. 16 (1963), 27–31. · Zbl 0113.05404 · doi:10.1002/cpa.3160160105
[26] Trèves, F.,Linear partial differential equations with constant coefficients, Gordon & Breach, 1966. · Zbl 0164.40602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.